# SDR DXTA200702411

- Difficulty date: August 19, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 7,876 hours, 4,827 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7022090901
- Part serial: 96080189
- Condition: Malfunctioned
- Location: Fwd Avionics Bay
- Part time: 2,019 hours, 1,223 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPPER RUDDER B IN CRUISE AT FL240 WENT LT 4 TIMES IN 5 MIN CAUSING AIRCRAFT TO YAW WITH A HARD BUMP.  REMOVED AND REPLACED YSAC-B COMPUTER WITH UNIT INSPECTED BY HONEYWELL. OPERATIONAL AND RIG CHECK NORMAL. WORK IAW CESSNA 750 MM CHAPT 27-24-01
